# SDR CA081124004

- Difficulty date: November 17, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 22,010 hours
- Engine: Garrtt TPE33110U
- Propeller: Hartzl HCE4N3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS243314
- Condition: Failed
- Location: Internal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ATTEMPTED ENGINE START THE CREW WAS UNABLE TO GET ENGINE ROTATION OR LIGHT OFF. MX INVESTIGATED AND DETERMINED THE MLG SAFETY MICROSWITCH WHICH CONTROLS THE AIR/GROUND PORTION OF THE ENGINE START CONTROL SYS TO BE INOPERATIVE. MX REPLACED THE SWITCH AND RETURNED THE ACFT TO SERVICE.
